Academic Journal
Correction to: Asymptotic behaviour of some impulsive parabolic problems with several limited delays
| Τίτλος: | Correction to: Asymptotic behaviour of some impulsive parabolic problems with several limited delays |
|---|---|
| Συγγραφείς: | Chaouch, M.Aff1, IDs40065026006129_cor1, Atmania, RahimaAff2 |
| Πηγή: | Arabian Journal of Mathematics. 15(2):1389-1389 |
| Βάση Δεδομένων: | Springer Nature Journals |
| ISSN: | 21935343 21935351 |
|---|---|
| DOI: | 10.1007/s40065-026-00612-9 |